# SDR HDNA201002120001

- Difficulty date: February 10, 2010
- Submitted: February 12, 2010
- Operation: Air carrier
- Aircraft: N707MS
- Make and model: Pilats PC1247
- Aircraft serial: 1159
- Aircraft time: 75 hours, 77 cycles
- Engine: Pwa PT6A67
- Engine time: 75 hours, 77 cycles
- System (JASC): 2210 · Autopilot System
- Part: Software
- Part number: 70244401901
- Condition: Defective
- Location: Autopilot Sys
- Part time: 75 hours, 75 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, P
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, WITH THE AUTO PILOT COUPLED AND CLIMBING THRU 1500 FT. IN A LEFT TURN, THE YAW DAMP HAD A HARD OVER TO THE LEFT AND DISENGAGED THE AUTO PILOT.  THE AUTO PILOT AND YAW DAMP FAILED TO RE-ENGAGE.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  AFTER LENGTHY DISCUSSIONS WITH PILATUS AND HONEYWELL TECH SUPPORT, IT WAS DETERMINED THAT AN ADDITIONAL UPGRADE TO THE MAU WAS NEEDED.  BUILD 5 IN THIS AIRCRAFT IS THE CURRENT HARDWARE INSTALLED AT THIS TIME WHEN THE AIRCRAFT WAS NEW.  THE INSTALLATION OF BUILD 6 UPGRADES THE PITCH AND YAW CONTROL ALONG WITH OTHER FUNCTIONS.  ADVISED BY HONEYWELL THAT THERE HAS BEEN, AND STILL IS, NUMEROUS ERRORS IN THE SYSTEM THAT THE MAU DETECTS, OR DOES NOT DETECT.
